# SDR ASAA2023050643138

- Difficulty date: May 6, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 25,261 hours, 7,891 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416000139
- Part serial: 0295
- Condition: Fumes
- Location: Galley
- Part time: 86,712 hours, 38,445 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, "A" FA REPORTED TRANSIENT FUMES (LEVEL 1 IN F.O.M.) WHEN FORWARD GALLEY UPPER COFFEE MAKER WAS TURNED ON. COFFEE MAKER WAS TURNED OFF AND FUMES DISSIPATED IMMEDIATELY. FA DESCRIBED THE FUMES SMELL AS MODERATELY STRONG AND ELECTRICAL POSSIBLY FROM "SPILLAGE IN BACK OF COFFEE MAKER". GROUNDED - YES. ISOLATED FUMES TO FWD GALLEY 1-1 COFFEE MAKER. REMOVED AND REPLACED COFFEE MAKER REF B737-900 AMM 25-32-01/401. OPS CKS GOOD.
